MathSciNet Relay Station
MathSciNet bibliographic data
MR2602689 58J32 (35A23 35R01)
Wang, Feng-Yu Gradient and Harnack inequalities on noncompact manifolds with boundary. Pacific J. Math. 245 (2010), no. 1, 185–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement